Algebraic & Geometric Topology

Correction to the article Gorenstein duality for real spectra

John P C Greenlees and Lennart Meier

Full-text: Access denied (no subscription detected)

However, an active subscription may be available with MSP at msp.org/agt.

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper reports and corrects a mistake in the authors’ paper (Algebr. Geom. Topol. 17 (2017) 3547–3619).

Article information

Source
Algebr. Geom. Topol., Volume 18, Number 5 (2018), 3129-3131.

Dates
Received: 28 May 2018
Accepted: 5 June 2018
First available in Project Euclid: 30 August 2018

Permanent link to this document
https://projecteuclid.org/euclid.agt/1535594434

Digital Object Identifier
doi:10.2140/agt.2018.18.3129

Subjects
Primary: 55P91: Equivariant homotopy theory [See also 19L47]
Secondary: 55Q91: Equivariant homotopy groups [See also 19L47] 55U30: Duality

Keywords
Gorenstein Anderson duality equivariant homotopy theory

Citation

Greenlees, John P C; Meier, Lennart. Correction to the article Gorenstein duality for real spectra. Algebr. Geom. Topol. 18 (2018), no. 5, 3129--3131. doi:10.2140/agt.2018.18.3129. https://projecteuclid.org/euclid.agt/1535594434


Export citation

See also

  • John P C Greenlees, Lennart Meier. Gorenstein duality for real spectra. Algebr. Geom. Topol., Volume 17, Number 6 (2017), 3547-3619.